Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 64, NWS Portland, OR

April 19, 2021

NWS Portland, OR issued this small craft advisory at Apr 19, 2021, 2:54 PM PDT. It took effect at Apr 20, 2021, 3:00 AM PDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2021, 2:54 PM PDT (21:54 UTC)
In effect from
Apr 20, 2021, 3:00 AM PDT
Expired
Apr 22, 2021, 12:00 PM PDT
In force
57 hr
Issued by
NWS Portland, OR

The text

As transmitted.

554 
WHUS76 KPQR 192154
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
254 PM PDT Mon Apr 19 2021

PZZ275-201100-
/O.NEW.KPQR.SC.Y.0064.210420T1000Z-210421T1300Z/
Waters from Cascade Head to Florence OR from 10 to 60 NM-
254 PM PDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 6 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 7 feet at 12 seconds expected.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...From 3 AM Tuesday to 6 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-201100-
/O.NEW.KPQR.SC.Y.0064.210420T2000Z-210421T0600Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
254 PM PDT Mon Apr 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet at 11 seconds expected.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...From 1 PM to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
5 follow-up statements
470 
WHUS76 KPQR 200910
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
210 AM PDT Tue Apr 20 2021

PZZ250-202215-
/O.EXB.KPQR.SC.Y.0064.210420T1800Z-210421T1000Z/
/O.NEW.KPQR.SC.Y.0065.210421T1800Z-210422T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
210 AM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 AM
PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, north winds 10 to 
  20 kt with gusts up to 25 kt and seas 6 to 9 feet at 12 
  seconds expected. For the second Small Craft Advisory, north 
  winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet 
  at 10 seconds expected.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM mainly south of Cape Falcon.

* WHEN...Small Craft Advisory, from 11 AM this morning to 3 AM 
  PDT Wednesday. Small Craft Advisory, from 11 AM to 11 PM PDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ270-202215-
/O.EXB.KPQR.SC.Y.0064.210420T1000Z-210422T1200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
210 AM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet at 12 seconds expected.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ275-202215-
/O.EXT.KPQR.SC.Y.0064.210420T1000Z-210422T1200Z/
Waters from Cascade Head to Florence OR from 10 to 60 NM-
210 AM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet at 12 seconds expected.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-202215-
/O.EXT.KPQR.SC.Y.0064.210420T2000Z-210422T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
210 AM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM PDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet at 11 seconds expected.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...From 1 PM this afternoon to 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
590 
WHUS76 KPQR 202145
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
245 PM PDT Tue Apr 20 2021

PZZ250-211045-
/O.CAN.KPQR.SC.Y.0064.000000T0000Z-210421T1000Z/
/O.CON.KPQR.SC.Y.0065.210421T1800Z-210422T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
245 PM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet at 10 seconds expected.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM.

* WHEN...From 11 AM to 11 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ270-275-211045-
/O.CON.KPQR.SC.Y.0064.000000T0000Z-210422T1200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
245 PM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...North winds 15 to 20 kt with gusts 25 to 30 kt and seas 
  6 to 9 feet at 11 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Waters from Cascade Head to Florence OR from 
  10 to 60 NM.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-211045-
/O.CON.KPQR.SC.Y.0064.000000T0000Z-210422T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
245 PM PDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 feet at 11 seconds.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
298 
WHUS76 KPQR 210948
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
248 AM PDT Wed Apr 21 2021

PZZ270-275-212300-
/O.CON.KPQR.SC.Y.0064.000000T0000Z-210422T1200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
248 AM PDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...North winds 15 to 20 kt with gusts 25 to 30 kt and seas 
  6 to 9 feet at 11 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Waters from Cascade Head to Florence OR from 
  10 to 60 NM.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-212300-
/O.CON.KPQR.SC.Y.0064.000000T0000Z-210422T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
248 AM PDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 feet at 11 seconds.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ250-212300-
/O.CON.KPQR.SC.Y.0065.210421T1800Z-210422T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
248 AM PDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT THIS EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet at 10 seconds expected.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM.

* WHEN...From 11 AM to 11 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
447 
WHUS76 KPQR 212156
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
256 PM PDT Wed Apr 21 2021

PZZ250-221200-
/O.EXT.KPQR.SC.Y.0065.000000T0000Z-210422T1900Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
256 PM PDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt and
  seas 6 to 9 feet at 9 seconds.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM.

* WHEN...Until noon PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-221200-
/O.EXT.KPQR.SC.Y.0064.000000T0000Z-210422T1900Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
256 PM PDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6
  to 8 feet at 11 seconds.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...Until noon PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ270-275-221200-
/O.EXT.KPQR.SC.Y.0064.000000T0000Z-210422T1900Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
256 PM PDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 10 feet at 10 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Waters from Cascade Head to Florence OR from 
  10 to 60 NM.

* WHEN...Until noon PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
084 
WHUS76 KPQR 220914
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
214 AM PDT Thu Apr 22 2021

PZZ250-221900-
/O.CON.KPQR.SC.Y.0065.000000T0000Z-210422T1900Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
214 AM PDT Thu Apr 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Northwest winds 10 to 15 kt and seas 6 to 9 feet at 9 
  seconds.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM.

* WHEN...Until noon PDT today.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds have eased, however, steep seas will
  remain a threat through the morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-221900-
/O.CON.KPQR.SC.Y.0064.000000T0000Z-210422T1900Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
214 AM PDT Thu Apr 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Northwest winds 10 to 15 kt and seas 6 to 7 feet at 9 
  seconds.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...Until noon PDT today.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds have eased, however, steep seas will
  remain a threat through the morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ270-275-221900-
/O.CON.KPQR.SC.Y.0064.000000T0000Z-210422T1900Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
214 AM PDT Thu Apr 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 10 feet at 9 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Waters from Cascade Head to Florence OR from 
  10 to 60 NM.

* WHEN...Until noon PDT today.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will ease near daybreak, however, 
  steep seas will remain a threat through the morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 10:12 AM PDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 19, 10:12 AM PDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Portland OR
1012 AM PDT Mon Apr 19 2021

.SYNOPSIS...An unusually warm and dry stretch of weather for April
will likely continue for much of the upcoming week, but it is
looking increasingly likely that cooler and wetter weather will
arrive next weekend.

&&

.SHORT TERM...Today through Wednesday night...Water vapor satellite
imagery this morning continues to show an omega block over western
North America with a ridge of high pressure over western Canada. The
Pacific Northwest remains near the pinch point at the bottom of the
omega block as a shortwave trough over the eastern Pacific slides
eastward towards the region and a shortwave trough over the Rocky
Mountain states slides southward.

The aforementioned shortwave trough sliding down the Rockies pushed a
dry cold front southwestward across eastern WA overnight that reached
the Columbia River Gorge around daybreak. As it pushes west of the
Cascades, east to northeast winds are beginning to develop in the
Columbia River Gorge and across the Cascade ridgetops and should
impact the northern Willamette Valley this afternoon.

Given cooler air filtering into the region, temperatures in the lower
Columbia and Willamette Valleys should end up 5-10F cooler than
yesterday. Nonetheless, relative humidities should once again drop
into the 20-30% range this afternoon. While relative humidities and
winds should reach near critical thresholds, do not foresee
enough spatial or temporal coverage of both overlapping to
necessitate any fire weather highlights today.

Visible satellite imagery and surface observations show plenty of
marine stratus along the coast extending up the Columbia River to
Kelso/Longview this morning. These clouds should push back to off the
coast this afternoon.

Meanwhile, the aforementioned shortwave trough over the eastern
Pacific sliding towards the region is generating enough large scale
lift to produce a fairly extensive series of mid and high level cloud
decks that will stream across the region this afternoon and evening.
However, operational models like the NAM and GFS suggest some shallow
mid level instability will transition across our southern zones late
this afternoon into tonight ahead of a vort max sliding into
southwest Oregon. It appears this layer of instability should be
shallow enough to prevent any major thunderstorm outbreak based on
model soundings. Nonetheless, wouldn't be surprised if we get a
thunderstorm or two either. Will continue to monitor the latest high
resolution models, satellite trends, etc. and update the forecast if
necessary. Either way, more and more members of the GEFS and EPS
ensemble systems produce measurable rain at KONP and KEUG this
evening into tonight so PoPs have been raised slightly across Lane
and Lincoln Counties. Wetting rains at any given location appear
unlikely at best.

Weak shortwave ridging shifting southward across the Pacific
Northwest Tuesday into Wednesday and a continuation of easterly winds
at 850mb should result in temperatures warming slightly for interior
locations through midweek. However, temperatures should remain short
of 80F and certainly well short of any record high temperatures.
Th latest high resolution model guidance suggests winds should
remain below critical thresholds. The coast should remain much
cooler with morning clouds and afternoon sunshine. /Neuman

.LONG TERM...No Changes. Previous discussion follows...Wednesday
through Saturday...Little change in the forecast mid week as high
pressure remains anchored over the area. The weak shortwave that
passes through the high pressure ridge over the next few days should
dissipate by Wednesday leaving much of the area dry. Any residual
precipitation would stay isolated to the highest terrain and along
the central Oregon coast. Temperatures will continue to slowly drop
through the week, but should level out around 70-75 degrees
throughout much of the area by Thursday. Little fluctuation is
expected until then.

By Friday, the flow is trending onshore as a stronger system
approaches from the Pacific. Expecting more cloud cover to fill in
and overnight temperatures will be slightly warmer due to a lack of
radiational cooling. This system brings an elevated chance for
precipitation for on Saturday with accumulations possible. Previous
model runs had this system arriving Friday night, but recent runs are
showing more of a Saturday morning onset. The challenge that often
comes along with spring-time systems like this is the variability.
It is common that models fluctuate in the days leading up to the
event, and during the frontal passage they may be more showery than
stratiform. While there is a chance, confidence remains low so left
PoPs around 50%. -Muessle

&&

.AVIATION...Offshore flow gradually increasing as pressure rises
continue over eastern WA/OR this morning behind a dry cold front
that moved into the area from the east earlier today. The
offshore flow weakens later today into Tue. Meanwhile a shallow
marine layer remains at the coast. Looks like low MVFR to IFR
conditions will continue for the most part at the coast, but KTMK
northward may break out this afternoon but return in the
evening. Inland areas should remain VFR but will see stratus work
it's way up the lower Columbia River to near KKLS. There is also
low chances for stratus to reach KEUG Tue morning, but
confidence is not high enough to include in current TAF package.

East winds 10-15 kt near the Gorge can be expected today. North
winds in the Willamette Valley should picking up to around 10 kt
by this afternoon then ease later this evening.

For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse

KPDX AND APPROACHES...VFR expected next 24 hours. However there
is a 10-20 percent chance for MVFR cigs at KPDX Tue morning. East
winds should pick up later this morning to around 10 kts,
possibly to 15 kt, then ease this evening gradually turning to
the NW.

&&

.MARINE...High pressure aloft will continue over the coastal
waters bringing rather benign wave conditions through much of
the week. Surface thermal low over the OR/CA border will build
northward bringing stronger northerly winds across the waters.
Small craft advisory winds are possible late tonight into
Tuesday, mainly across the southern outer waters. Seas will
build to around 7 ft Tuesday as a westerly swell moves onshore
but will fall back to around 5 ft by Wednesday. Winds will shift
to a southerly regime Friday night as a weak front moves onshore.
 Weagle/BPhillips

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
PZ...None.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.